# SDR SWIA202265131

- Difficulty date: March 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #3 HARDWARE IS OXIDIZED, AND SEIZED.   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED RH ELEVATOR HINGE #3 HARDWARE REF EMB 175 AMM 27-31-05. SEE CAMP# 24304069 FOR FINAL INSTALLATION.
